MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC INFINITY ACUTE CARE SYSTEM (M540); PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT

DRAEGER MEDICAL SYSTEMS, INC INFINITY ACUTE CARE SYSTEM (M540); PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT
Catalog Number MS25520
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.H3 other text : ongoing.
 
Event or Problem Description
It was reported that the bedside monitor performs sporadic reboots and does not connect itself to the cockpit again afterwards, visualization of vital parameter is thus impaired.The issue occurs when hf surgery equipment is being used but not each time.For remedy, a new bedside monitor must be introduced.No patient consequences have occurred.
 
Additional Manufacturer Narrative
It was reported that the patient monitor reboots intermittently when a rf surgery device is being used while the hfc signal filter is enabled at the monitor.The device does not automatically connect to the cockpit again and, the users had to introduce a new patient monitor which successfully connected to the cockpit.Information alleging a defect of the hf device was provided, but no information regarding the defect was provided.The user facility purchased new grounding mats for the hf devices, and the issue has not reoccurred since.The provided logs were analyzed, and no m540 reboot could be confirmed for the reported events.With the provided information, no specific defect could be determined.No further issues have been reported.H3 other text : see h10.
 
Event or Problem Description

Brand Name
INFINITY ACUTE CARE SYSTEM (M540)
Common Device Name
PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC.
3135 quarry road
telford PA
Manufacturer Contact
3135 quarry road
telford, PA 
9783798000
MDR Report Key18118941
Report Number9611500-2023-00405
Device Sequence Number20551620
Product Code MHX
UDI-Device Identifier04049098009799
UDI-Public(01)04049098009799(11)201112(93)MS25520-63
Combination Product (Y/N)N
PMA/510(K) Number
K113798
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMS25520
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/02/2023
Supplement Date Received by Manufacturer04/24/2024
Initial Report FDA Received Date11/13/2023
Supplement Report FDA Received Date04/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/23/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.; NA.
Patient SexUnknown